Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffer from bad taste in the throat due to stomach acidity. Pain while eating. Blood in stool. Prescribed with lansoprazole

Last few months have had bad stomach acid pain giving bad taste in throat and painful, it's sore on left side when I eat anything, started to be sick a lot and looks like bits of dark blood, also when going to toilet sometimes it looks like red/ pink jam blobs, doctor tole me to take lansoprazole for a month which has helped with the bad taste in mybthroatbimwas getting but nothing else, scared to go back as feel I am wasting gps time
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Dark blood in stool means bleeding from high up – upper Gastro-Intestinal tract.
Red blood means the bleeding is from down below – haemorrhoids, polyp, diverticulitis and so on..

It is an urgent indication to have Upper and/or lower GI Endoscopy [Oesophago-Gastro-Duodeno-scopy / Colonoscopy]. You also need blood counts – to check the severity / persistence of bleeding

You should see a specialist – Gastro-enterologist.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 4 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor